Translator Disclaimer
December 2004 Elimination theory for addition and the Frobenius map in polynomial rings
Thanases Pheidas, Karim Zahidi
J. Symbolic Logic 69(4): 1006-1026 (December 2004). DOI: 10.2178/jsl/1102022210

Abstract

We develop an elimination theory for addition and the Frobenius map over rings of polynomials. As a consequence we show that if F is a countable, recursive and perfect field of positive characteristic p, with decidable theory, then the structure of addition, the Frobenius map x→ xp and the property ‘x∈ F', over the ring of polynomials F[T], has a decidable theory.

Citation

Download Citation

Thanases Pheidas. Karim Zahidi. "Elimination theory for addition and the Frobenius map in polynomial rings." J. Symbolic Logic 69 (4) 1006 - 1026, December 2004. https://doi.org/10.2178/jsl/1102022210

Information

Published: December 2004
First available in Project Euclid: 2 December 2004

zbMATH: 1093.03019
MathSciNet: MR2135654
Digital Object Identifier: 10.2178/jsl/1102022210

Rights: Copyright © 2004 Association for Symbolic Logic

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 4 • December 2004
Back to Top